Computational & Applied Mathematics
On-line version ISSN 1807-0302
WAN, Zhongping; YUAN, Liuyang and CHEN, Jiawei. A filled function method for nonlinear systems of equalities and inequalities. Comput. Appl. Math. [online]. 2012, vol.31, n.2, pp.391-405. ISSN 1807-0302. http://dx.doi.org/10.1590/S1807-03022012000200010.
In this paper a filled function method is suggested for solving nonlinear systems of equalities and inequalities. Firstly, the original problem is reformulated into an equivalent constrained global optimization problem. Subsequently, a new filled function with one parameter is constructed based on the special characteristics of the reformulated optimization problem. Some properties of the filled function are studied and discussed. Finally, an algorithm based on the proposed filled function for solving nonlinear systems of equalities and inequalities is presented. The objective function value can be reduced by half in each iteration of our filled function algorithm. The implementation of the algorithm on several test problems is reported with numerical results. Mathematical subject classification: 65K05, 90C30.
Keywords : nonlinear systems of equalities and inequalities; constrained global optimization; filled function method.